• equivalent conditions for generalized contractions on (ordered) metric spaces

    نویسندگان :
    جزئیات بیشتر مقاله
    • تاریخ ارائه: 1390/01/01
    • تاریخ انتشار در تی پی بین: 1390/01/01
    • تعداد بازدید: 456
    • تعداد پرسش و پاسخ ها: 0
    • شماره تماس دبیرخانه رویداد: -

    we establish a geometric lemma giving a list of equivalent conditions for some subsets of the plane. as its application, we get that various contractive conditions using the so-called altering distance functions coincide with classical ones. we consider several classes of mappings both on metric spaces and ordered metric spaces. in particular, we show that unexpectedly, some very recent fixed point theorems for generalized contractions on ordered metric spaces obtained by harjani and sadarangani [j. harjani, k. sadarangani, generalized contractions in partially ordered metric spaces and applications to ordinary differential equations, nonlinear anal. 72 (2010) 1188–1197], and amini-harandi and emami [a. amini-harandi, h. emami a fixed point theorem for contraction type maps in partially ordered metric spaces and application to ordinary differential equations, nonlinear anal. 72 (2010) 2238–2242] do follow from an earlier result of o’regan and petruşel [d. o’regan and a. petruşel, fixed point theorems for generalized contractions in ordered metric spaces, j. math. anal. appl. 341 (2008) 1241–1252].

سوال خود را در مورد این مقاله مطرح نمایید :

با انتخاب دکمه ثبت پرسش، موافقت خود را با قوانین انتشار محتوا در وبسایت تی پی بین اعلام می کنم
مقالات جدیدترین رویدادها
مقالات جدیدترین ژورنال ها